# SDR IPXA2017032115388

- Difficulty date: March 9, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: ALC86152
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT ELEVATOR CAM ROLLER SUPPORT HAS EDGE DAMAGE.  REPAIRED THE SUPPORT IAW EA 011-5510-01-A6712, REV I/R, AND EO MD11-5510-63644-A.
